# SDR DHL2008805537

- Difficulty date: March 24, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Cargo Bay
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 7 TRACK LUG WORN (STA 290.000 - 340.000) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 53-2-3 PG 49-50.  REMOVED TRACK DAMAGED SEGMENT IAW SRM 53-2-3.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT IAW SRM 53-2-3, SRM 51-3-0, SRM 51-3-1 (TORQUE).
